Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Delayed period. Positive pregnancy test. Now abdominal cramps and bleeding

Hi I am 3 days late for my period and took a test yesterday and was positive , last night I had sum stinging cramps on my left hand side of my lower abdomen and woke up bleeding bright red blood , I still have the stinging pain on my left hand side but I m not bleeding as heavy as my normal period but still heavy enough to wear a pad
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Dec 2012
You might be having a threatened miscarriage/abortion or probably already in the stage of inevitable miscarriage. i'll suggest you see your doctor or a gyn-obs immediately for a confirmatory diagnosis after doing a pelvic exams ( digital vagina exams, speculum exams and possibly a pelvic ultrasound). From then, exact management of what is going on with you will be established.

Wish you the best
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor